# SDR AALA201811269019

- Difficulty date: November 24, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,110 hours, 29,194 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 2354
- Condition: Inoperative
- Location: Fuel System
- Part time: 50,861 hours, 30,324 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING FUEL TANK PUMP VALVE INOPERABLE. MAINTENANCE REPLACED FUEL LEVEL SENSING CONTROL UNIT 2 PER AMM 28-46-34-0401 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
